# SDR DALA2015021801380

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 73,733 hours, 33,117 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ROW 22 EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE AND FUNCTIONAL CHECKED NORMAL.
